# SDR ASOA20130614176

- Difficulty date: June 14, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 26,468 hours, 20,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, A POSSIBLE CRACK IN THE AFT FUSELAGE SKIN WAS FOUND BY FRAME 78 AND STRINGER 6R.   THE CRACK WAS VERIFIED WITH EDDY CURRENT.  MX REAMED OUT THE SKIN CRACK AND PERFORMED A BUSHING REPAIR IAW ETD 2013-145-012146.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
